# SDR GUUA04240601

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: 1143640681
- Part serial: 664E96
- Condition: Faulty
- Location: Lg Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9246, AFTER TAKEOFF LANDING GEAR CIRCUIT BREAKER POPPED COULD NOT RETRACT THE LANDING GEAR.  DIVERTED, LANDED WITHOUT INCIDENT.  REPLACED TIME DELAY PC BOARD.
